# SDR DALA2017080606078

- Difficulty date: August 5, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Damaged
- Location: Bs 1380-1440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR THRESHOLD, BS 1380 - 1440 HAS SEVEN BROKEN NUTPLATES AND ONE LOCK FASTENER MISSING NUT.  FOUND THRESHOLD STRUCTURE TO HAVE CORROSION 100% THROUGH MATERIAL AND CRACKED.  REMOVED & REPLACED THRESHOLD STRUCTURE FROM BS 1380 - 1440 AND INSTALLED NEW NUTPLATES IAW SRM 51-40-02 & DWG 146N5390, REV C.
